Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 60, NWS Green Bay, WI

June 11, 20175 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2017, 12:48 PM CDT for 5 counties in Wisconsin. It was in force for 57 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2017, 12:48 PM CDT (17:48 UTC)
Expired
Jun 11, 2017, 1:45 PM CDT
In force
57 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Langlade County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 66 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 12:53 PM CDTTSTM WND DMGKeshena, WIMULTIPLE TREES AND POWERLINES DOWN ACROSS THE CITY. HIGHWAY 55 CLOSED DUE TO DOWNED TREES. ONE HOUSE FIRE LIKELY DUE TO LIGHTNING. DELAYED REPORT. TIME ESTIMATED.
Jun 11, 1:06 PM CDTTSTM WND DMGSuring, WINUMEROUS TREES AND POWERLINES DOWN IN THE CITY.
Jun 11, 1:10 PM CDTHAIL 0.255 Sw Mountain, WI35 MPH GUSTS
Jun 11, 1:20 PM CDTTSTM WND DMGOconto, WIPINE TREE UPROOTED IN THE CITY. VIA SOCIAL MEDIA.
Jun 11, 1:28 PM CDTTSTM WND GST 47Crivitz, WIWBAY WEATHER NET.
Jun 11, 1:30 PM CDTTSTM WND DMGOconto, WIPICKUP TRUCK PULLING A 20 FT TRAILER WAS OVERTURNED ON US 41 NEAR EXIT 198.
Jun 11, 1:30 PM CDTTSTM WND DMGOconto, WISMALL TREE LIMBS DOWN. ESTIMATED 30-35 MPH GUSTS.
Jun 11, 1:34 PM CDTTSTM WND DMGWausaukee, WITREES DOWN ACROSS HIGHWAY 141, PEA SIZED HAIL, MINIMAL VISIBILITY
Jun 11, 1:44 PM CDTTSTM WND GST 502 Ssw Mcallister, WIPOWER OUT IN THE TOWN OF WAGNER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 10:39 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-366 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

151 
WUUS53 KGRB 111748
SVRGRB
WIC067-075-078-083-115-111845-
/O.NEW.KGRB.SV.W.0060.170611T1748Z-170611T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1248 PM CDT SUN JUN 11 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southern Marinette County in northeastern Wisconsin...
  Menominee County in northeastern Wisconsin...
  Southern Oconto County in northeastern Wisconsin...
  East central Langlade County in north central Wisconsin...
  Eastern Shawano County in northeastern Wisconsin...

* Until 145 PM CDT.

* At 1248 PM CDT, severe thunderstorms were located along a line
  extending from near Carter to near Neopit to 10 miles southeast of
  Wittenberg, moving east at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Marinette, Shawano, Menominee, Oconto, Gillett, Crivitz, Mountain,
  Wausaukee, Pound and White Lake.

This warning replaces the warning already in effect for Shawano and 
Menominee Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4468 8799 4469 8889 4538 8870 4540 8786
      4535 8789 4534 8785 4535 8775 4539 8770
      4537 8766 4520 8774 4511 8766 4510 8759
      4514 8759 4512 8753 4500 8756 4494 8761
      4490 8777 4486 8777 4471 8792 4466 8793
TIME...MOT...LOC 1748Z 272DEG 48KT 4538 8872 4501 8878 4474 8895 

HAIL...1.00IN
WIND...70MPH
 
$$

Eckberg
5 follow-up statements
964 
WWUS53 KGRB 111759
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1259 PM CDT SUN JUN 11 2017

WIC067-075-078-083-115-111845-
/O.CON.KGRB.SV.W.0060.000000T0000Z-170611T1845Z/
Marinette WI-Menominee WI-Oconto WI-Langlade WI-Shawano WI-
1259 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHERN MARINETTE...MENOMINEE...OCONTO...EAST CENTRAL LANGLADE
AND EASTERN SHAWANO COUNTIES...

At 1257 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Carter to near Mountain to 9 miles
northeast of Keshena to Legend Lake to 6 miles west of Shawano,
moving east at 65 mph.

Radar was indicating some rotation in eastern Menominee county and
northern Oconto county.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Marinette, Shawano, Menominee, Oconto, Gillett, Crivitz, Mountain,
Wausaukee, Pound and White Lake.

Those attending Copperfest or the Portfield Country Music Festival 
are in the path of these storms and should prepare for DANGEROUS 
WEATHER CONDITIONS. SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4468 8799 4469 8889 4538 8870 4540 8786
      4535 8789 4534 8785 4535 8775 4539 8770
      4537 8766 4520 8774 4511 8766 4510 8759
      4514 8759 4512 8753 4500 8756 4494 8761
      4490 8777 4486 8777 4471 8792 4466 8793
TIME...MOT...LOC 1757Z 254DEG 57KT 4539 8843 4512 8856 4498 8852 4489
8855 4479 8872

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$
Kieckbusch
759 
WWUS53 KGRB 111811
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
111 PM CDT SUN JUN 11 2017

WIC067-075-078-083-115-111845-
/O.CON.KGRB.SV.W.0060.000000T0000Z-170611T1845Z/
Marinette WI-Menominee WI-Oconto WI-Langlade WI-Shawano WI-
111 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHERN MARINETTE...MENOMINEE...OCONTO...EAST CENTRAL LANGLADE
AND EASTERN SHAWANO COUNTIES...

At 110 PM CDT, severe thunderstorms were located along a line
extending from 15 miles west of Wausaukee to 7 miles southeast of
Mountain to 12 miles southwest of Pound to Gillett to near Shawano,
moving east at 55 mph.

Radar indicated rotation in central Oconto county.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

These severe storms will be near...
  Wausaukee and Pound around 125 PM CDT. 
  Crivitz around 130 PM CDT. 
  Marinette and Oconto around 140 PM CDT. 
  Menominee around 145 PM CDT. 

Other locations impacted by these severe thunderstorms include
College Of Menominee Nation, Breed, Hayes, High Falls Reservoir,
Hickory Corners, Caldron Falls Reservoir, Belle Plaine, Bonduel, Lake
Noquebay and Intersection Of Hwy 55 And County M.

Those attending the Porterfield Country Music Festival or Copperfest 
are in the path of these storms and should prepare for DANGEROUS 
WEATHER CONDITIONS. SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4468 8799 4469 8889 4538 8870 4540 8786
      4535 8789 4534 8785 4535 8775 4539 8770
      4537 8766 4520 8774 4511 8766 4510 8759
      4514 8759 4512 8753 4500 8756 4494 8761
      4490 8777 4486 8777 4471 8792 4466 8793
TIME...MOT...LOC 1810Z 257DEG 50KT 4539 8826 4513 8834 4501 8827 4490
8828 4480 8849

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$
Kieckbusch
958 
WWUS53 KGRB 111822
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
122 PM CDT SUN JUN 11 2017

WIC067-078-111831-
/O.CAN.KGRB.SV.W.0060.000000T0000Z-170611T1845Z/
Menominee WI-Langlade WI-
122 PM CDT SUN JUN 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR MENOMINEE AND EAST CENTRAL
LANGLADE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 400 PM CDT for
northeastern Wisconsin.

LAT...LON 4468 8799 4469 8838 4537 8837 4540 8786
      4536 8789 4535 8789 4535 8775 4539 8770
      4537 8766 4520 8774 4511 8766 4510 8759
      4514 8759 4512 8753 4500 8756 4494 8761
      4490 8777 4486 8777 4471 8792 4466 8793
TIME...MOT...LOC 1821Z 270DEG 54KT 4539 8804 4513 8812 4501 8805 4490
8806 4480 8827

$$

WIC075-083-115-111845-
/O.CON.KGRB.SV.W.0060.000000T0000Z-170611T1845Z/
Marinette WI-Oconto WI-Shawano WI-
122 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHERN MARINETTE...OCONTO AND EAST CENTRAL SHAWANO COUNTIES...

At 121 PM CDT, severe thunderstorms were located along a line
extending from near Wausaukee to near Pound to 15 miles south of
Crivitz to 9 miles west of Oconto to 7 miles south of Gillett, moving
east at 65 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

These severe storms will be near...
  Crivitz and Wausaukee around 125 PM CDT. 
  Oconto around 130 PM CDT. 
  Marinette and Menominee around 145 PM CDT. 

Other locations impacted by these severe thunderstorms include
Cullen, Middle Inlet, Sobieski, South Chase, Pensaukee, Zachow, High
Falls Reservoir, Hickory Corners, Morgan and Porterfield.

Those attending the Porterfield Country Music Festival and 
Copperfest are in the path of these storms and should prepare for 
IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4468 8799 4469 8838 4537 8837 4540 8786
      4536 8789 4535 8789 4535 8775 4539 8770
      4537 8766 4520 8774 4511 8766 4510 8759
      4514 8759 4512 8753 4500 8756 4494 8761
      4490 8777 4486 8777 4471 8792 4466 8793
TIME...MOT...LOC 1821Z 270DEG 54KT 4539 8804 4513 8812 4501 8805 4490
8806 4480 8827

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$
Kieckbusch
250 
WWUS53 KGRB 111838
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
138 PM CDT SUN JUN 11 2017

WIC115-111847-
/O.CAN.KGRB.SV.W.0060.000000T0000Z-170611T1845Z/
Shawano WI-
138 PM CDT SUN JUN 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SHAWANO COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 400 PM CDT for
northeastern Wisconsin.

LAT...LON 4468 8811 4500 8794 4537 8809 4540 8786
      4536 8789 4535 8789 4535 8775 4539 8770
      4537 8766 4520 8774 4511 8766 4510 8759
      4514 8759 4512 8753 4511 8753 4494 8761
      4490 8777 4486 8777 4471 8792 4466 8793
TIME...MOT...LOC 1837Z 266DEG 55KT 4535 8778 4513 8785 4505 8772 4490
8771 4479 8787

$$

WIC075-083-111845-
/O.CON.KGRB.SV.W.0060.000000T0000Z-170611T1845Z/
Marinette WI-Oconto WI-
138 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHERN MARINETTE AND SOUTHERN OCONTO COUNTIES...

At 137 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Wausaukee to 9 miles east of Pound to
near Marinette to 6 miles south of Oconto, moving east at 65 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Marinette and Menominee around 145 PM CDT. 

Other locations impacted by these severe thunderstorms include
Cullen, Middle Inlet, County Line, Mcallister, Harmony, Peshtigo,
Sobieski, Loomis, Pensaukee and Little Suamico.

Those attending the Porterfield Country Music Festival are in the 
path of these storms and should prepare for IMMINENT DANGEROUS 
WEATHER CONDITIONS. SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4468 8811 4500 8794 4537 8809 4540 8786
      4536 8789 4535 8789 4535 8775 4539 8770
      4537 8766 4520 8774 4511 8766 4510 8759
      4514 8759 4512 8753 4511 8753 4494 8761
      4490 8777 4486 8777 4471 8792 4466 8793
TIME...MOT...LOC 1837Z 266DEG 55KT 4535 8778 4513 8785 4505 8772 4490
8771 4479 8787

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$
Kieckbusch
579 
WWUS53 KGRB 111846
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
146 PM CDT SUN JUN 11 2017

WIC075-083-111855-
/O.EXP.KGRB.SV.W.0060.000000T0000Z-170611T1845Z/
Marinette WI-Oconto WI-
146 PM CDT SUN JUN 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARINETTE AND
SOUTHERN OCONTO COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.  However small hail
and gusty winds are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 400 PM CDT for
northeastern Wisconsin.

LAT...LON 4468 8811 4500 8794 4537 8809 4540 8786
      4536 8789 4535 8789 4535 8775 4539 8770
      4537 8766 4520 8774 4511 8766 4510 8759
      4514 8759 4512 8753 4511 8753 4494 8761
      4490 8777 4486 8777 4471 8792 4466 8793
TIME...MOT...LOC 1845Z 272DEG 48KT 4535 8766 4513 8773 4505 8760 4490
8759 4479 8775

$$
Kieckbusch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:21 AM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 11, 9:21 AM CDT, 3 hours 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Green Bay WI
921 AM CDT Sun Jun 11 2017

New Information added to update section

.UPDATE...
Issued at 905 AM CDT Sun Jun 11 2017

Well developed bow echo producing widespread wind damage and wind
gusts AOA 60 kts continues to race eastward across Minnesota.
The environment downstream from the MCS is currently not quite as
favorable for severe convection as that back in Minnesota. But
surface dew points are increasing across the southern part of the
forecast area. This area is also receiving some insolation
through the lead part of the MCS' cirrus shield and some bands of
ACCAS. So overall, the expectation is that the MCS will be able to
maintain itself all the way across the forecast area.
Extrapolation of current movement brings it through between 1130
am and 300 pm.

There is a little more uncertainty on the track it will take
through the area. Corfidi vectors for forward propagation favor
movement ENE from it's current location, which would place area
north of highway 29 (KAUW-KGRB) at the greatest risk. That is
close to the location of the frontal boundary that sagged into the
area overnight which is currently positioned from KCWA-KEZS-KOCQ-
KSUE. However, the most unstable air is a little farther south,
and meso plots indicate capping in that area is not very strong.
So central and east-central Wisconsin are also at considerable
risk. Per a request from SPC, we will be launching a 16Z RAOB to
sample the environment downstream from the MCS.

A final concern is the severe threat in the wake of the MCS. If it
does track ENE and leaves the far southern part of the forecast
area untouched, then additional development could occur as early
as mid-late afternoon, and would pose a severe risk. If the MCS
tracks farther south and overturns the air mass across the entire
area, the likelihood of additional severe storms would be
diminished and delayed until at least mid-late evening.
&&

.SHORT TERM...Today...Tonight...and Monday
Issued at 306 AM CDT Sun Jun 11 2017

Very challenging forecast during this stretch. Plenty of dynamics
available for severe weather today and evening. Primary issue is
timing and location.

Early this morning a surface cold front was dropping southeastward
over northeast Wisconsin. Temperatures were still warm south of
the front with a few locations near 80 as of 2 am. Isolated weak
convection along and near this front has been dissipating as the
front works into the stronger capped region and mu capes slowly
decrease. Weak high pressure was building into northwest Wisconsin
to aid with the diminishing trend.

But the quiet morning may turn more active late morning and
especially this afternoon and into the evening. System of concern
over the dakotas will approach the state today in the fast
westerly flow across the Western Great Lakes region. The strongest
convection over South Dakota was along the cap edge and
intersection of the warm front. Extrapolation of this surface
boundary and cap edge would take this heavier convection and
likely MCS into central and east central Wisconsin today. But the
forecast issue is, will this surface boundary and cap edge shift
back north before the convection arrives as the weak surface high
drifts east and return flow redevelops? latest HRRR lifts this
boundary north today. ECMWF and GFS 850/300 thickness fields
suggest a west to east movement of this convection today.

Plenty of instability and shear available today. SPC Enhanced area
of severe storms covers much of the forecast area and the uncertainty
of the surface boundary and cap edge location. After this initial
MCS slides through, surface boundary and outflow boundaries
locations will continue to produce convection in the unstable and
sheared environment this evening and tonight. Glance at the GRB
forecast soundings show the cap edge may rebuild and focus the
convection north of the area this evening, before the front drops
southward overnight. But typical, afternoon convection will likely
impact that scenario.

As far as heavy rain and the potential of flooding or flash
flooding, this initial convection will greatly affect later storm
trends depending on boundary location.

There is a marginal risk of severe storms on Monday as the
surface boundary remains over central wisconsin and mu capes climb
back to 2000 J/KG in the afternoon.

.LONG TERM...Monday Night Through Saturday
Issued at 306 AM CDT Sun Jun 11 2017

Forecast concerns continue to revolve around severe weather
potential through the middle of this upcoming week.  Will continue
to use a multi-model blend for this forecast.

Monday night through Tuesday night...Models continue to indicate
that a stationary front will remained positioned over central to
east-central WI on Monday night into Tuesday before returning
northward again on Tuesday night.  Confidence is low in these
projected frontal positions, since outflow from convection could
push this boundary further south.  Regardless, elevated capes
upwards of 1000 j/kg will lead to a continue threat of showers and
thunderstorms along the front through the period.  However,
significant breaks are likely, especially on Tuesday as shortwave
ridging moves overhead.  Furthermore, not seeing evidence of a low
level jet that could enhance convergence over the boundary, so think
a severe threat over the period will be limited to whatever
convection lingers from Monday afternoon into the evening.  After a
relatively lull in the precip on Tuesday, chances for showers and
storms should increase once again on late Tuesday night as height
falls commence.

Rest of the forecast...Chances for a low end severe risk will ramp
up again on Wednesday and Wednesday night when a cold front draws
closer and passes across the region.  Best chances appear to occur
late Wednesday afternoon into Wednesday night.  Will not see much of
a temperature drop behind the front for Thursday and Friday, though
humidity levels should be lower.  The next chance for widespread
thunderstorms look to occur during the Friday thru Saturday period.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 502 AM CDT Sun Jun 11 2017

A weak boundary was gradually dropping south over northeast
Wisconsin this morning. At 5 am this boundary extended from
around AUW to MNM. Mainly mid level clouds were observed across
the area including along the boundary. Patchy dense fog was noted
across the far north with a surface high pressure area. Location
of this boundary may play a role with convection at the onset
later this morning into the afternoon and evening. A thunderstorm
complex moving into western minnesota this morning may tend to
move along this boundary this afternoon. Some progs lift this
boundary more north into northern Wisconsin today. The air mass
will be very unstable with strong shear so the potential for
severe storms is increasing. Will continue to focus this afternoon
for a period of stronger storms in the tafs.
&&

.HYDROLOGY...
Issued at 306 AM CDT Sun Jun 11 2017

Some discussion of a Flash Flood Watch for part of northern
Wisconsin. Lack of rain for a few days combined with boundary
location concerns not providing enough confidence for a Watch at
this time.  But concerns remain for increasing river flows and
river height rises in the coming days due to the periods of heavy
rain today into the new work week.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......TDH
HYDROLOGY......TDH
Hazardous weather outlook, Jun 11, 9:57 AM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
957 AM CDT Sun Jun 11 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
957 AM CDT Sun Jun 11 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are likely today. A line of storms with
damaging wind gusts will move across much of the area between
1100 am and 400 pm. Large hail and torrential rains will also be
possible.

The possibility exists that additional severe storms could affect
the area during the late afternoon, evening, and overnight hours.
But the risk for a second round of storms will depend heavily on
how much the atmosphere is affected by the first round. Be sure to
monitor later forecasts and statements throughout the day for
updated information.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional periods of thunderstorms will occur from Monday
through the Wednesday night. It is difficult to pinpoint the
specific timing and impacts of these storms, but it appears that a
severe weather threat could develop on both Monday and Wednesday
afternoon and evenings.

The combination of very warm temperatures and humid air on Monday
through Tuesday could result in conditions that are hazardous to
people in poor health. The worst conditions are expected to be in
central and east-central Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today.

LMZ521-522-541>543-121100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
957 AM CDT Sun Jun 11 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Periods of thunderstorms will pose a hazard to mariners this
afternoon and tonight. Some of the storms could produce wind gusts
over 50 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Periods of thunderstorms are likely to occur from Monday through
Wednesday night. The storms may pose a hazard to mariners.

Dense fog will also be possible at times through Wednesday as a
humid airmass settles across the region.

Skowronski

In the hours before

Local storm report, Jun 11, 12:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1229 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             W RIB MOUNTAIN          44.91N 89.68W
06/11/2017  M0.50 INCH       MARATHON           WI   TRAINED SPOTTER

&&

SAC
Local storm report, Jun 11, 12:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1231 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     HAIL             2 E MERRILL             45.18N 89.64W
06/11/2017  M0.88 INCH       LINCOLN            WI   AMATEUR RADIO

1204 PM     HAIL             EDGAR                   44.91N 89.96W
06/11/2017  M0.50 INCH       MARATHON           WI   AMATEUR RADIO

            SLIGHTLY LARGER THAN HALF INCH

&&

TIMMU
Local storm report, Jun 11, 12:34 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1234 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     2 SW GLEASON            45.28N 89.53W
06/11/2017                   LINCOLN            WI   LAW ENFORCEMENT

            BARN ROOF BLOWN OFF.

&&

SAC
Local storm report, Jun 11, 12:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1238 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     TSTM WND GST     ANTIGO                  45.15N 89.15W
06/11/2017  M49 MPH          LANGLADE           WI   AWOS

&&

SAC
Local storm report, Jun 11, 12:39 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1239 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     TSTM WND DMG     GLEASON                 45.30N 89.50W
06/11/2017                   LINCOLN            WI   COUNTY OFFICIAL

            MULTIPLE TREES DOWN

&&

TIMMU
Local storm report, Jun 11, 12:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1243 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     HAIL             SUMMIT LAKE             45.38N 89.19W
06/11/2017  M0.25 INCH       LANGLADE           WI   PUBLIC

&&

TIMMU

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:34 PM CDTSpecial Weather StatementGRBVilas41 min
Jun 10, 8:48 PM CDTSpecial Weather StatementGRBVilas27 min
Jun 10, 9:02 PM CDTSpecial Weather StatementGRBVilas58 min
Jun 11, 11:08 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Oneida67 min
Jun 11, 11:59 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Menominee, Oneida and 2 more61 min
Jun 11, 12:17 PM CDTTornado WarningGRBLanglade28 min
Jun 11, 12:22 PM CDTSpecial Weather StatementGRBPortage, Wood53 min
Jun 11, 12:38 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette52 min
Jun 11, 12:55 PM CDTSpecial Marine WarningGRB2 hr
Jun 11, 1:08 PM CDTSpecial Weather StatementGRBPortage, Waupaca67 min
Jun 11, 1:38 PM CDTSevere Thunderstorm WarningGRBDoor52 min
Jun 11, 3:50 PM CDTSpecial Weather StatementGRBLincoln, Oneida55 min
Jun 11, 4:17 PM CDTSpecial Weather StatementGRBForest43 min
Jun 11, 4:24 PM CDTSpecial Weather StatementGRBVilas81 min
Jun 11, 5:31 PM CDTAreal Flood AdvisoryGRBVilas3 hr
Jun 11, 5:48 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas57 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.